# SDR HALA2015010500002

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 20,722 hours, 49,454 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B1178
- Condition: Separated
- Location: Mlg
- Part time: 122 hours, 267 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE RECAP PEELING RT MAIN INBD TIRE.  REPLACED NR 3 MAIN TIRE IAW AMM 32-41-01. CONDITION & SECURITY OK, TORQUE & SPIN CK OK AND CHECKED DENTS ON T/E FLAP.  DENT NR 1-1" X 1.5" X .0625"-7" FROM T/E & 33" FROM INBD EDGE ON T/E FLAP.  DENT NR 2-1" X 2" X .0312"-9" FROM L/E & 29" FROM INBD EDGE ON T/E FLAP.  INSPECTED BOTH DENTS & FOUND NO CRACKS, SHARP EDGES, CREASES, OR GOUGES.  ACFT OK FOR SERVICE.  NO OTHER DAMAGE NOTED ON ACFT.  ACFT OK IAW FORM E105-486203-INI.  INSPECTED NR 1 & NR 2 ENGINE INLET & COWLINGS & NO DAMAGE NOTED. ACFT OK TO CONTINUE.
